Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the Schwarz-Christoffel transformation and $ p$-valent functions


Author: A. W. Goodman
Journal: Trans. Amer. Math. Soc. 68 (1950), 204-223
MSC: Primary 30.0X
MathSciNet review: 0033886
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0033886-6
Article copyright: © Copyright 1950 American Mathematical Society